# SDR A6WA201040617

- Difficulty date: August 16, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 17,232 hours, 16,235 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ROLLER FITTING ON LT WING IS CHAFED.  REPAIRED FLAP ROLLER ON LT WING IAW 601R-57-51-143, REV NC DATED 2003-05-26.
